# SDR MZZA2009050500059

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER SECTION CORROSION FOUND UNDER DRAG BRACE BETWEEN SL 20 TO SL 21 AT STATION 540 (WBL52).  REPAIR CARRIED OUT PER EC/RA NR 5710-02162.
